Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 129, NWS Green Bay, WI

July 30, 2006Calumet County, Kewaunee County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 30, 2006, 6:53 AM CDT for Calumet County, Kewaunee County, Manitowoc County, Wisconsin. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2006, 6:53 AM CDT (11:53 UTC)
Expired
Jul 30, 2006, 8:00 AM CDT
In force
67 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 27 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 7:15 AM CDTTSTM WND DMGBrillion, WISEVERAL TREES DOWN IN THE CITY.
Jul 30, 7:20 AM CDTTSTM WND DMGLuxemburg, WITREES DOWN IN THE CITY.
Jul 30, 7:45 AM CDTTSTM WND DMGStockbridge, WITREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1394 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 301153
SVRGRB
WIC015-061-071-301300-
/O.NEW.KGRB.SV.W.0129.060730T1153Z-060730T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
653 AM CDT SUN JUL 30 2006

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN
  KEWAUNEE COUNTY IN NORTHEAST WISCONSIN

* UNTIL 800 AM CDT

* AT 649 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
  LUXEMBURG TO 16 MILES NORTH OF BRILLION TO 13 MILES NORTHWEST OF
  CHILTON...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF
  GREEN BAY TO 8 MILES SOUTH OF GREEN BAY TO 9 MILES SOUTH OF
  APPLETON...AND MOVING SOUTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BRILLION BY 705 AM...
  LUXEMBURG BY 710 AM...
  CHILTON BY 715 AM...
  TWO CREEKS BY 745 AM...

THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

IF ON OR NEAR LAKE WINNEBAGO...GET OFF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 4411 8838 4424 8838 4423 8789 4432 8786
      4434 8775 4465 8774 4467 8773 4467 8760
      4454 8747 4435 8754 4427 8753 4395 8812
      4395 8822

$$

RDM
3 follow-up statements
000 
WWUS53 KGRB 301218
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
718 AM CDT SUN JUL 30 2006

WIC015-061-071-301300-
/O.CON.KGRB.SV.W.0129.000000T0000Z-060730T1300Z/
KEWAUNEE WI-MANITOWOC WI-CALUMET WI-
718 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR CALUMET...MANITOWOC AND KEWAUNEE COUNTIES...

AT 714 AM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE 
THUNDERSTORMS PRODUCING DAMAGING WINDS.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM DUVALL TO STANGELVILLE TO KELLNERSVILLE 
TO COLLINS TO CHARLESBURG...OR ALONG A LINE EXTENDING FROM 15 MILES 
NORTHWEST OF KEWAUNEE TO 9 MILES WEST OF KEWAUNEE TO 12 MILES 
NORTHWEST OF MANITOWOC TO 17 MILES WEST OF MANITOWOC TO 15 MILES 
NORTHEAST OF NORTH FOND DU LAC...MOVING SOUTHEAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RIO CREEK...SLOVAN...MISHICOT AND BRANCH BY 725 AM...

THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4411 8838 4424 8838 4423 8789 4432 8786
      4434 8775 4465 8774 4467 8773 4467 8760
      4454 8747 4435 8754 4427 8753 4395 8812
      4395 8822

$$

RDM
000 
WWUS53 KGRB 301225
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
723 AM CDT SUN JUL 30 2006

WIC015-061-071-301300-
/O.CON.KGRB.SV.W.0129.000000T0000Z-060730T1300Z/
KEWAUNEE WI-MANITOWOC WI-CALUMET WI-
723 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR CALUMET...MANITOWOC AND KEWAUNEE COUNTIES...

AT 718 AM...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
DAMAGING WINDS.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LINCOLN TO STANGELVILLE TO KELLNERSVILLE TO COLLINS TO
CHARLESBURG...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF
KEWAUNEE TO 9 MILES SOUTHWEST OF KEWAUNEE TO 10 MILES NORTHWEST OF
MANITOWOC TO 14 MILES WEST OF MANITOWOC TO 15 MILES NORTHWEST OF 
PLYMOUTH...MOVING SOUTHEAST AT 35 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RIO CREEK...SLOVAN AND TWO CREEKS BY 730 AM...
  ALASKA BY 735 AM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. RADAR 
INDICATES ROTATION IN THE CLOUDS BETWEEN VALDERS AND FRANCIS CREEK 
AT 724 AM. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE 
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4411 8838 4424 8838 4423 8789 4432 8786
      4434 8775 4465 8774 4467 8773 4467 8760
      4454 8747 4435 8754 4427 8753 4395 8812
      4395 8822

$$

RDM
000 
WWUS53 KGRB 301258
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
758 AM CDT SUN JUL 30 2006

WIC015-061-071-301308-
/O.EXP.KGRB.SV.W.0129.000000T0000Z-060730T1300Z/
KEWAUNEE WI-MANITOWOC WI-CALUMET WI-
758 AM CDT SUN JUL 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR CALUMET...MANITOWOC AND
KEWAUNEE COUNTIES EXPIRES AT 800 AM CDT...

THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF 
THE AREA. HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE STILL POSSIBLE 
THROUGH 830 AM.

LAT...LON 4411 8838 4424 8838 4423 8789 4432 8786
      4434 8775 4465 8774 4467 8773 4467 8760
      4454 8747 4435 8754 4427 8753 4395 8812
      4395 8822

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 5:15 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 30, 5:15 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
515 AM CDT SUN JUL 30 2006

...PROLONGED PERIOD OF HOT WEATHER EXPECTED ACROSS THE AREA...

.SHORT TERM...TODAY THROUGH MONDAY. CONTINUE TO DEAL WITH CONVECTION
ALONG NORTHERN TIER OF COUNTIES. AT THIS TIME...MAINLY HEAVY RAIN MAKERS
WITH SOME INCH PLUS REPORTS.  LINE STARTING TO DROP SOUTH ALONG
INSTABILITY AXIS OVER CENTRAL WI. WILL BE WATCHING FOR WIND CONCERNS
WITH BOWING SEGMENTS.  EXPECT LINE TO PUSH SOUTH OF AREA AROUND 12Z.

LITTLE CHANGE MADE IN REMAINDER OF GRIDS WITH WARM TEMPS EXPECTED AS
RIDGE PASSES OVERHEAD.  HAVE ISSUED HEAT ADVISORY WITH THIS ISSUANCE FOR
MON AND TUE FOR SOUTHERN HALF OF CWA...AWAY FROM THE LAKE...AS HEAT
INDICES REACH 105.

.LONG TERM...MON NGT THRU NXT SAT. MAIN FCST CONCERN INITIALLY WL BE THE
HOT TEMPS THRU TUE BEFORE A CDFNT PUSHES THRU THE RGN TO FIRST BRING
SHWRS/TSTMS AND THEN A RETURN TO NEAR NORMAL TEMPS FOR LATE NXT WEEK.

CDFNT EXPECTED TO EDGE INTO NW WI MON NGT ACCOMPANIED BY SHRTWV ENERGY
MOVG ALONG THE FNT. MODERATE INSTABILITY TO BE LOCATED AHD OF THE FNT
WITH LIS AROUND -3 AND MID LVL LAPSE RATES AROUND 6 C/KM. ATM NOT
COMPLETELY SATURATED (BASED ON FCST SNDNGS)...THUS ANY PCPN APRS TO ONLY
 BE NEAR THE FNT. PREFER TO DELAY PCPN CHCS OVR NRN WI TIL AFTER MIDNGT
AND ONLY MENTION A SLGT CHC. OTHERWISE...A MOSTLY CLR TO PARTLY CLDY NGT
TO BE SEEN OVR NE WI WITH MIN TEMPS ONLY IN THE 70S. FNT PROGGED TO
BECOME MORE W-SW/E-NE ORIENTATED ON TUE AS IT RUNS INTO THE BROAD
SUBTROPICAL UPR RDG OVR THE SE U.S.  BY 00Z WED...THE FNT SHOULD LIE
ACROSS NRN WI AND BE THE MAIN FOCUS FOR SHWRS AND TSTMS. THEREFORE...
HIGHEST CHC POPS TO RESIDE GENERALLY NORTH OF A LINE FROM MERRILL TO
WAUSAUKEE. ATM TO THE SOUTH AND EAST TO BE MAINLY CAPPED THRU THE DAY...
THUS HAVE CONTINUED TO HOLD OFF ON PCPN CHC FOR E-CNTRL WI. MAX TEMPS ON
TUE TO BE COOLER WHERE CLDS/SCT TSTMS DVLP...WHILE ANOTHER HOT AND HUMID
DAY EXPECTED OVR CNTRL/E-CNTRL WI. HEAT INDICES OVR THIS PART OF THE
FCST AREA WL ONCE AGAIN CLIMB OVER 105 DEGS.

FNTL BNDRY NOT EXPECTED TO MOV MUCH TUE NGT AS A SFC WAVE LIFTS NE ALONG
THE BNDRY. THE ADDL LIFT PROVIDED BY THE SFC WAVE AND THE RIGHT ENTRANCE
RGN OF THE UPR JET WL BE ENUF TO BRING A CHC OF SHWRS/TSTMS TO ALL OF NE
WI. DUE TO THE ABUNDANT AMT OF MSTR IN PLACE...SOME OF THE STORMS WL
DROP HVY RAINS WITH AN INCH OR TWO PSBL ESP OVR WRN SECTIONS OF THE FCST
AREA WHICH WL BE CLOSER TO THE BNDRY. THE APPROACH OF A SHRTWV TROF WL
PROVIDE THE IMPETUS TO SEND THE BNDRY SEWD ON WED. SINCE THE BNDRY TO BE
IN OUR VCNTY TO PROVIDE THE LIFT...SHRTWV TROF TO PROVIDE THE DYNAMICS
AND PLENTY OF LOW LVL MSTR STILL IN PLACE...HAVE KEPT CHC POPS GOING
ACROSS NE WI FOR WED. BETTER PCPN CHCS SHOULD TRANSITION MORE TO SRN
SECTIONS OF THE FCST AREA AS THE BNDRY DROPS SE. CLDS...PCPN AND WND
SHIFT TO THE NORTH BEHIND THE FNT WL BRING AN END TO THE HEAT WAVE AS
MAX TEMPS TOP OUT IN THE 70S AND 80S.

IT IS NOT OUT OF THE REALM OF POSSIBILITY THAT A FEW SHWRS MAY LINGER
INTO WED EVENING OVR CNTRL AND E-CNTRL WI. HOWEVER...SINCE THE TIMING OF
THE BNDRYS DEPARTURE STILL IN DOUBT...HAVE RUN WITH THE PREV FCST AND
KEPT THINGS DRY WED NGT. A WEAK AREA OF HI PRES SETTLES OVR THE WRN
GREAT LKS FOR THU THUS PROVIDING FOR A RETURN TO SUNSHINE WITH MORE
TYPICAL SUMMERTIME TEMPS AND LESS HUMIDITY. THIS HI PRES WL THEN
DOMINATE OUR WEATHER THRU FRI NGT KEEPING QUIET WEATHER CONDITIONS
ACROSS THE ENTIRE GREAT LKS. TEMPS EXPECTED TO REMAIN NEAR NORMAL FOR
EARLY AUG. AS THE HI SLIPS EWD NXT SAT...RETURN FLOW DVLPS ACROSS WI
WITH THE START OF A WARM-UP AND ADDL MSTR. LACK OF ANY TRIGGER PRECLUDES
THE MENTIONING OF ANY PCPN AT THIS TIME.

&&

.GRB...WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/KALLAS
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 29, 12:30 PM CDT, 18 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1230 PM CDT SAT JUL 29 2006

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301730-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1230 PM CDT SAT JUL 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AS A FRONTAL
SYSTEM OVER SOUTHERN WISCONSIN MOVES NORTH. IT MAY PRODUCE AND AREA OF
THUNDERSTORMS THIS EVENING AND OVERNIGHT. IF THE STORMS FORM AS
EXPECTED...THEY COULD PRODUCE STRONG WINDS...LARGE HAIL AND VERY HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY

STRONG OR SEVERE THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AND TUESDAY.

IN ADDITION TO THE POSSIBILITY OF SEVERE THUNDERSTORMS...A LONG PERIOD
OF HOT AND HUMID WEATHER IS EXPECTED EARLY NEXT WEEK. HEAT INDICES FROM
SUNDAY THROUGH TUESDAY WILL CLIMB ABOVE 100 DEGREES EACH AFTERNOON.
ANYONE WITH HEALTH PROBLEMS THAT COULD BE AFFECTED BY SUCH CONDITIONS
SHOULD PREPARE FOR THE HOT WEATHER. MAKE SURE YOU HAVE AN AIR
CONDITIONER...FAN OR COOL BASEMENT. SUPERVISORS OF CONSTRUCTION CREWS
AND OUTDOOR SPORTING EVENTS SHOULD CONSIDER THE SAFETY OF THOSE ENGAGED
IN STRENUOUS OUTDOOR ACTIVITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ521-522-541>543-564-301730-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1230 PM CDT SAT JUL 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME OF THE STORMS COULD BE
SEVERE...AND PRODUCE DAMAGING WINDS. LARGE HAIL AND HEAVY RAIN IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY

STRONG OR SEVERE THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AND TUESDAY. IN
ADDITION TO THE THREAT OF THUNDERSTORMS...MARINERS CAN EXPECT LOW
VISIBILITIES AT TIMES THROUGH TUESDAY DUE TO FOG AS RATHER HUMID AIR
LINGERS OVER THE COOLER LAKE WATERS FROM STURGEON BAY SOUTHWARD TO
SHEBOYGAN.

RDM
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jul 30, 6:19 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
619 AM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND DMG     ELAND                   44.88N 89.19W
07/30/2006                   SHAWANO            WI   LAW ENFORCEMENT

            3 TREES DOWN.

&&

ECKBERG
Local storm report, Jul 30, 6:44 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
644 AM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 AM     TSTM WND GST     WAUPACA                 44.34N 89.06W
07/30/2006  M59.00 MPH       WAUPACA            WI   TRAINED SPOTTER

            59 MPH THUNDERSTORM WIND GUST.

0627 AM     TSTM WND GST     3 E PLAINFIELD          44.21N 89.42W
07/30/2006  E65.00 MPH       WAUSHARA           WI   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 65 MPH. SPOTTER CAR WAS ALMOST
            BLOWN OFF THE ROAD.

0629 AM     TSTM WND DMG     CLINTONVILLE            44.61N 88.75W
07/30/2006                   WAUPACA            WI   LAW ENFORCEMENT

            WIDESPREAD TREES AND POWERLINES DOWN THROUGHOUT THE CITY.

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 5:52 AM CDTSevere Thunderstorm WarningGRBShawano, Waupaca38 min
Jul 30, 6:21 AM CDTSevere Thunderstorm WarningGRBOutagamie39 min
Jul 30, 6:37 AM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Shawano, Waupaca, Waushara, Winnebago53 min
Jul 30, 6:56 AM CDTSpecial Marine WarningGRB2 hr
Jul 30, 7:41 AM CDTSevere Thunderstorm WarningGRBDoor33 min
Jul 30, 7:54 AM CDTHeat AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more56 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.